Ask a doctor

Bluish Color Under Eyes After Filler Injections

I got bluish color under my eyes for 3 years now, from a filler injection. The problem is, I don't know which filler is it. What can I do? Please help.

Doctor Answers (2)

Almost certainly a HA filler

+1

Almost certainly you had a hyaluronic acid filler placed. It is the most common filler used under the eyes, especially 3 years ago. A qualified physician should be able to tell on examination and it is not uncommon to have persistent filler under the eyes if it was injected superficial enough to cause bluish discoloration. Good new is you should be able to reverse the problem with hyaluronidase.

Austin Facial Plastic Surgeon
5.0 out of 5 stars 27 reviews

Bluish lower eyelids are likely from hyaluronic acid.

+1

Dear Inday,

You should try to find out with certainty what was injected in your lower eyelids. I've seen this bluish discoloration almost exclusively with the hyaluronic acid (HA) products (Juvederm, Restylane). The good news is that hyaluronic acid can be minimized with a hyaluronidase injection. It's best to try to get your medical records to see how best to proceed.

Even though HA is supposed to be a temporary filler, I've seen filler persist for several years after injection in certain people.

Best regards.

West Orange Facial Plastic Surgeon
5.0 out of 5 stars 255 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...